Asymptotic tail behaviour of phase-type scale mixture distributions



Rojas-Nandayapa, Leonardo ORCID: 0000-0001-5652-3183 and Xie, Wangyue
(2017) Asymptotic tail behaviour of phase-type scale mixture distributions. Annals of Actuarial Science, 12 (02). pp. 412-432.

[thumbnail of MixPH10.pdf] Text
MixPH10.pdf - Submitted version

Download (388kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 03 Dec 2018 10:44
Last Modified: 19 Jan 2023 01:11
DOI: 10.1017/S1748499517000136
URI: https://livrepository.liverpool.ac.uk/id/eprint/3029280